Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abdominal pain, bleeding for longer, burning sensation during sex. Any advice?

Hi, I am 26 year old and married. I am gettting my menstrual cycle for once in 35 days as below: APril: 23rd april MAy: 31st july 5th first day of my menstrual august 14th first day of my menstrual This time i had severe abdomen pain. I could nt sleep night untill i took 2 tablets of panadol and this time bleeding was for six days where as usually i will have only 5 days.since yesterday started with burning sensation during sex. .Any advice?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Mar 2015
Hi dear, I have gone through your question and understand your concerns.
Excessive pain during periods and painful intercourse can be due to vaginal and pelvic infection.
I will suggest you to consult an OBGYN specialist for proper examination, investigations including vaginal swab examination and treatment accordingly.
Hope you found the answer helpful.
Dr Deepti Verma
Answered: Sat, 24 Oct 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor